RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2003, Volume 43, Number 12, Pages 1884–1895 (Mi zvmmf925)  

This article is cited in 5 scientific papers (total in 5 papers)

Classification procedures based on the construction of class coverings

E. V. Dyukova, A. S. Inyakin

Dorodnitsyn Computing Centre of the Russian Academy of Sciences

Full text: PDF file (1728 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2003, 43:12, 1812–1822

Bibliographic databases:
UDC: 519.714
MSC: Primary 62H30; Secondary 68T10
Received: 28.02.2003

Citation: E. V. Dyukova, A. S. Inyakin, “Classification procedures based on the construction of class coverings”, Zh. Vychisl. Mat. Mat. Fiz., 43:12 (2003), 1884–1895; Comput. Math. Math. Phys., 43:12 (2003), 1812–1822

Citation in format AMSBIB
\Bibitem{DyuIny03}
\by E.~V.~Dyukova, A.~S.~Inyakin
\paper Classification procedures based on the construction of class coverings
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2003
\vol 43
\issue 12
\pages 1884--1895
\mathnet{http://mi.mathnet.ru/zvmmf925}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2198480}
\zmath{https://zbmath.org/?q=an:1121.62550}
\transl
\jour Comput. Math. Math. Phys.
\yr 2003
\vol 43
\issue 12
\pages 1812--1822


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf925
  • http://mi.mathnet.ru/eng/zvmmf/v43/i12/p1884

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Dyukova, “On the number of irreducible coverings of an integer matrix”, Comput. Math. Math. Phys., 45:5 (2005), 903–908  mathnet  mathscinet  zmath
    2. E. A. Dem'yanov, E. V. Dyukova, “On the construction of irredundant coverings of an integer matrix”, Comput. Math. Math. Phys., 47:3 (2007), 518–526  mathnet  crossref  mathscinet  zmath
    3. E. V. Djukova, R. M. Sotnezov, “Asymptotic estimates for the number of solutions of the dualization problem and its generalizations”, Comput. Math. Math. Phys., 51:8 (2011), 1431–1440  mathnet  crossref  mathscinet  isi
    4. N. N. Bondarenko, Yu. I. Zhuravlev, “Algorithm for choosing conjunctions for logical recognition methods”, Comput. Math. Math. Phys., 52:4 (2012), 649–652  mathnet  crossref  mathscinet  adsnasa  isi  elib  elib
    5. V. V. Bykova, Ch. M. Mongush, “Dekompozitsionnyi podkhod k issledovaniyu formalnykh kontekstov”, PDM, 2019, no. 44, 113–126  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:212
    Full text:83
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020